# SDR USAABB03068

- Difficulty date: May 6, 2003
- Submitted: August 29, 2003
- Operation: Air carrier
- Aircraft: N651US
- Make and model: Boeing 767-2B7
- Aircraft serial: 24764
- System (JASC): 2613 · Overheat Detection
- Part: Connector
- Condition: Defective
- Location: Lt Wing
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

PHL - FLT 192 - EN ROUTE CLT-FRA, NEAR BOS, CREW RECEIVED THE EICAS MESSAGE 'L STRUT DCT LEAK' AND THE ASSOCIATED LIGHT.  THE CREW CLOSED THE LEFT BLEED SWITCH WITH NO EFFECT ON THE PROBLEM.  FLIGHT DIVERTED TO PHL AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED THE M691 DUCT LEAK AND WHEEL WELL OVERHEAT CARD.  ENGINE WS RUN TO TAKEOFF POEWR WITH BLEEDS ON.  NO FAULTS WERE NOTED.  ON A SUBSEQUENT FLIGHT, THE EICAS MESSAGE REOCCURRED.  MAINTENANCE REPLACED THE STRUT NACELLE CONNECTOR.  (M)
